Stats


points to Hufflepuff
Reading


Fandoms
Fandoms I'm in but don't post

Marvel Supernatural Hannibal
THG
Orphan Black
OUAT
Sherlock
Everybody knows that everybody dies
Mimmi. 18. Hufflepuff. INFJ. I post Doctor Who, Harry Potter and occasionally other things that I love. David Tennant and Tom Hiddleston are my (quite unknowing) husbands, and my OTP is Ten & Rose. I tag everything i post and everything that's not harry potter with not hp

Please tag me as gallifreyfalls!
Previously the-last-enemy
 

I say this about every new series, but I really want the Doctor to somehow run into Rose and Meta-crisis ten when they freelance or something

Anonymous said:
Hi! I saw your tag if you should start from the beginning or do your normal dose. Depending on how long you've been going without it, i'd say you should start from the beginning. Chances are you will feel alot worse and weird and stuff if you take a normal dose right away. If your normal dose isn't the lowest, of course. But yeah, start from the beginning. Otherwise your body will have to adjust massively right away and that's not good!

Oh ugh, my dose is quite high so I suppose I’ll have to start from the beginning again ugh, thank you for telling me!

Anonymous said:
hi, one of my family members recently stopped taking anti-depressants and the doctor told him that he would feel worse for a couple of days, but after they've wore off you'll start to feel better (hopefully) I hope this helps :) xxxxxxxxx

yes, thank you, I hope i’ll feel better but I’m gonna try to get new on monday!

Anonymous said:
hello, do you download your tv shows? do you use torrents?

I usually watch netflix or use streams these days, but I used to download all episodes, but now I only do if I want to gif something!

Anonymous said:
YES IT IS. Ok this is very important and as a fellow anti-depressants user I feel obligated to tell you this. You should never ever ever EVER stop eating your medicine unless a doctor prescribes otherwise. The drop from eating them to not can result in a massive change of mood, especially if you had a higher dose. You should always stop taking them a little at a time, to get non-used to them. That is very important. What you are feeling now is a result of a sudden stop. But you will be better!

I didn’t think it would matter if I didn’t take them for a couple of day, but I feel awful so I do believe it’s why now, thank you for telling me!

Anonymous said:
I love your blog so much and it never fails to make me smile! I'm incredibly sorry you're feeling down again at the moment and I hope you feel better soon! Xxx

Thank you, that’s very nice of you <3

Anonymous said:
hey there :) do you happen to have a link to watch todays doctor who ep? thanks

Right now I can only find it on bbc iplayer, but it will probably be up here any minute! :))

1 2 3 4 5 older
MM